You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Construction for Recursive Linear Orderings
C. J. Ash
The Journal of Symbolic Logic
Vol. 56, No. 2 (Jun., 1991), pp. 673-683
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/2274709
Page Count: 11
You can always find the topics here!Topics: Mathematical theorems, Mathematical congruence, Logical theorems, Mathematical sequences, Isomorphism, Quotients, Equivalence relation
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We re-express a previous general result in a way which seems easier to remember, using the terminology of infinite games. We show how this can be applied to construct recursive linear orderings, showing, for example, that if there is a ▵02β + 1 linear ordering of type τ, then there is a recursive ordering of type ωβ · τ.
The Journal of Symbolic Logic © 1991 Association for Symbolic Logic